Suivre
Dumitru Motreanu
Dumitru Motreanu
professeur de mathematiques
Adresse e-mail validée de univ-perp.fr
Titre
Citée par
Citée par
Année
Nonsmooth variational problems and their inequalities: comparison principles and applications
S Carl, VK Le, D Motreanu
Springer Science & Business Media, 2007
4222007
Minimax theorems and qualitative properties of the solutions of hemivariational inequalities
D Motreanu, PD Panagiotopoulos
Springer Science & Business Media, 2013
4162013
Topological and variational methods with applications to nonlinear boundary value problems
D Motreanu, VV Motreanu, NS Papageorgiou
Springer 1 (7), 9, 2014
2542014
Variational and non-variational methods in nonlinear analysis and boundary value problems
D Motreanu, VD Radulescu
Springer Science & Business Media, 2003
2392003
Variational and Hemivariational Inequalities: Theory, Methods, and Applications
D Goeleven, D Motreanu, Y Dumont, M Rochdi
Springer, 2004
161*2004
On a three critical points theorem for non-differentiable functions and applications to nonlinear boundary value problems
SA Marano, D Motreanu
Nonlinear Analysis 48 (1), 37-52, 2002
1502002
Infinitely many critical points of non-differentiable functions and applications to a Neumann-type problem involving the p-Laplacian
SA Marano, D Motreanu
Journal of Differential Equations 182 (1), 108-120, 2002
1342002
Evolutionary problems driven by variational inequalities
Z Liu, S Zeng, D Motreanu
Journal of Differential Equations 260 (9), 6787-6799, 2016
1012016
Eigenvalue problems for variational-hemivariational inequalities at resonance
D Goeleven, D Motreanu, PD Panagiotopoulos
Nonlinear Analysis: Theory, Methods & Applications 33 (2), 161-180, 1998
801998
Comparison and positive solutions for problems with the (p, q)-Laplacian and a convection term
LFO Faria, OH Miyagaki, D Motreanu
Proceedings of the Edinburgh Mathematical Society 57 (3), 687-698, 2014
772014
Existence and multiplicity of solutions for Neumann problems
D Motreanu, NS Papageorgiou
Journal of Differential Equations 232 (1), 1-35, 2007
702007
Multiple solutions for nonlinear Neumann problems driven by a nonhomogeneous differential operator
D Motreanu, N Papageorgiou
Proceedings of the American Mathematical Society 139 (10), 3527-3535, 2011
692011
Tangency, flow invariance for differential equations, and optimization problems
NH Pavel, D Motreanu
CRC Press, 1999
691999
Extremal solutions of quasilinear parabolic inclusions with generalized Clarke's gradient
S Carl, D Motreanu
Journal of Differential Equations 191 (1), 206-233, 2003
682003
On the eigenvalue problem for hemivariational inequalities: existence and multiplicity of solutions
D Motreanu, PD Panagiotopoulos
Journal of mathematical analysis and applications 197 (1), 75-89, 1996
67*1996
Quasivariational inequalities and applications in frictional contact problems with normal compliance
D Motreanu, M Sofonea
Advances in Mathematical Sciences and Applications 10 (1), 103-118, 2000
612000
Partial differential hemivariational inequalities
Z Liu, S Zeng, D Motreanu
Advances in Nonlinear Analysis 7 (4), 571-586, 2018
602018
Positive solutions of quasi-linear elliptic equations with dependence on the gradient
F Faraci, D Motreanu, D Puglisi
Calculus of Variations and Partial Differential Equations 54 (1), 525-538, 2015
602015
A degree theoretic approach for multiple solutions of constant sign for nonlinear elliptic equations
D Motreanu, VV Motreanu, NS Papageorgiou
manuscripta mathematica 124 (4), 507-531, 2007
602007
Multiple solutions for a class of eigenvalue problems in hemivariational inequalities
D Goeleven, D Motreanu, PD Panagiotopoulos
PITMAN RESEARCH NOTES IN MATHEMATICS SERIES, 66-82, 1996
601996
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20